# SDR DALA1025153265

- Difficulty date: October 1, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 35,499 hours, 15,896 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, MAINT FOUND ROW 10 ABC EMERGENCY PATH LIGHT INOPERATIVE.  MAINT SPLICED IN NEW WIRES UNDER SEAT AND PERFORMED FUNCTIONAL CHECK.  CHECK WAS NORMAL.
